# SDR SWAA2014031726154

- Difficulty date: March 3, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 39143321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMPENNAGE COMPARTMENT SUPPORT ROD ATTACH FITTINGS CORRODED BETWEEN BS 1145 TO BS 1178, BETWEEN STRINGER 25L TO STRINGER 28L.  R & R FITTING IAW SRM.
